MathSciNet Relay Station
MathSciNet bibliographic data
MR792807 20F99 (20E06 20E15 20E28 20F28)
Hickin, Kenneth a.c. groups: extensions, maximal subgroups, and automorphisms. Trans. Amer. Math. Soc. 290 (1985), no. 2, 457–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement